International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 18, Pages 3005-3013
On the fine spectrum of the generalized difference operator over the sequence spaces and
Matematik Eğitim Fakültesi, İnönü
Üniversitesi, Malatya 44280, Turkey
Received 27 April 2005; Revised 15 July 2005
Copyright © 2005 Bilâl Altay and Feyzı Başar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We determine the fine spectrum of the generalized difference operator defined by a band matrix over the sequence spaces and , and derive a Mercerian theorem. This generalizes our earlier work (2004) for the difference operator , and includes as other special cases the right shift and the Zweier matrices.